Higher Symmetries and the Brunovskii Infinitesimal Form of Controlled Systems
Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1525-1532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_11_a10,
author = {V. N. Chetverikov},
title = {Higher {Symmetries} and the {Brunovskii} {Infinitesimal} {Form} of {Controlled} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {1525--1532},
year = {2002},
volume = {38},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_11_a10/}
}
V. N. Chetverikov. Higher Symmetries and the Brunovskii Infinitesimal Form of Controlled Systems. Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1525-1532. http://geodesic.mathdoc.fr/item/DE_2002_38_11_a10/